# SDR IPXA2025110364431

- Difficulty date: November 1, 2025
- Submitted: November 3, 2025
- Operation: Air carrier
- Aircraft: N251UP
- Make and model: Doug MD-11F
- Aircraft serial: 48744
- Aircraft time: 68,916 hours, 17,060 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING SYSTEM LIGHTS ILLUMINATED W/EMER LT IN ARM POSITION. CYCLED EMER LT SWITCH OFF AND EMERGENCY LIGHTS REMAINED ILLUMINATED. REMOVE AND REPLACE EMERGENCY POWER SUPPLY BATTERY REF MD11 AMM 33-51-01. OPS CHECK GOOD AT THIS TIME.
